Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An exposition of the structure of solvmanifolds. part II: $G$-induced flows


Author: Louis Auslander
Journal: Bull. Amer. Math. Soc. 79 (1973), 262-285
DOI: https://doi.org/10.1090/S0002-9904-1973-13139-8
Part I: Bull. Amer. Math. Soc., Volume 79, Number 2 (1973), 227--261
MathSciNet review: 0486308
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13139-8